# SDR CA150315001

- Difficulty date: March 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Columb LC41550FG400
- Aircraft time: 421 hours
- Engine: Cont TSIO550C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Probe
- Part number: 86245
- Condition: Loose
- Location: Turbo Temp
- Part time: 30 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT TURBO CHARGER TURBINE INLET TEMPERATURE, TIT, PROBE FOUND HANGING AND LOOSE IN ENGINE COMPARTMENT.  HEAT STAINS FORMED ON THE INSIDE LT SIDE OF THE LOWER COMPOSITE ENGINE COWLING.  PROBE MAY NOT HAVE BEEN CORRECTLY INSTALLED AND TORQUED AT RECENT INSTALLATION.  RECORDED TEMPERATURE INDICATION FOUND TO BE CONSIDERABLY LOWER DUE TO HOT GAS BYPASS.
